Alert archive / Pennsylvania / Areal Flood Advisories in 2012
Areal Flood Advisory 152, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 15, 2012, 12:49 AM EDT for 4 counties in Pennsylvania. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2012, 12:49 AM EDT (04:49 UTC)
- Expired
- Aug 15, 2012, 3:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Berks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 833 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1690 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
738
WGUS81 KPHI 150449
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1249 AM EDT WED AUG 15 2012
PAC011-029-077-091-150745-
/O.NEW.KPHI.FA.Y.0152.120815T0449Z-120815T0745Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-LEHIGH PA-MONTGOMERY PA-CHESTER PA-
1249 AM EDT WED AUG 15 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
BERKS COUNTY IN EASTERN PENNSYLVANIA...
LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
NORTH CENTRAL CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 345 AM EDT
* AT 1244 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1
TO 2 INCHES CAN BE EXPECTED AS THE STORMS MOVE THROUGH THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 4071 7555 4059 7539 4058 7540 4055 7535
4051 7538 4043 7548 4038 7544 4018 7555
4013 7588 4040 7629
$$
MEOLA2 follow-up statements
741
WGUS81 KPHI 150719
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 AM EDT WED AUG 15 2012
PAC011-029-077-091-150745-
/O.CON.KPHI.FA.Y.0152.000000T0000Z-120815T0745Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-LEHIGH PA-MONTGOMERY PA-CHESTER PA-
319 AM EDT WED AUG 15 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
345 AM EDT FOR NORTH CENTRAL CHESTER...NORTHWESTERN MONTGOMERY...
LEHIGH AND BERKS COUNTIES...
AS OF 311 AM EDT THE HEAVY RAINS HAVE MOVED OUT OF THE ADVISORY
AREA. RUNOFF FROM THE HEAVY RAINFALL WILL CAUSE SMALL CREEKS AND
STREAMS TO RISE.
ANY LOCALIZED POOR DRAINAGE FLOODING WILL RECEDE STEADILY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 4071 7555 4059 7539 4058 7540 4055 7535
4051 7538 4043 7548 4038 7544 4018 7555
4013 7588 4040 7629
$$
MEOLA049
WGUS81 KPHI 150746
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 AM EDT WED AUG 15 2012
PAC011-029-077-091-150756-
/O.EXP.KPHI.FA.Y.0152.000000T0000Z-120815T0745Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-LEHIGH PA-MONTGOMERY PA-CHESTER PA-
346 AM EDT WED AUG 15 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS EXPIRED FOR NORTH
CENTRAL CHESTER...NORTHWESTERN MONTGOMERY...LEHIGH AND BERKS
COUNTIES...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED.
LAT...LON 4071 7555 4059 7539 4058 7540 4055 7535
4051 7538 4043 7548 4038 7544 4018 7555
4013 7588 4040 7629
$$
HAYESWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 14, 11:51 PM EDT, 58 minutes earlier.
Area forecast discussion, Aug 14, 11:51 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1151 PM EDT TUE AUG 14 2012 .SYNOPSIS... LOW PRESSURE AND A COMPLEX WEAK FRONTAL SYSTEM SPRAWLED FROM THE MID ATLANTIC STATES TO OHIO WILL CROSS THE MID ATLANTIC COAST LATE WEDNESDAY. HIGH PRESSURE SHOULD MOVE BACK IN BEHIND THE DEPARTING SYSTEM THURSDAY. ANOTHER COLD FRONT SLOWLY MOVES THROUGH LATER ON FRIDAY INTO SATURDAY BEFORE HIGH PRESSURE CAN POSSIBLY BUILD BACK IN LATE SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THE ACTIVITY ACROSS MOVING INTO THE LEHIGH VALLEY AND NORTHEAST MARYLAND IS STARTING TO WANE AS THE IT IS NOW FUELED MAINLY BY IN SITU INSTABILITY. THE BEST SHEAR WILL PASS SOUTH OF THE AREA DURING THE NEXT THREE HOURS...AND MID LEVEL LAPSE RATES ARE MARGINAL AT BEST. FOR NOW...THE MENTION OF HEAVY RAIN (AS THE CONVECTION SITS IN AN AREA OF 1.70 INCH PRECIPITABLE WATER)...GUSTY WINDS AND LIGHTNING WILL BE LEFT IN THE FORECAST (THOUGH LOCALIZED FLOODING MAY BE THE BIGGEST THREAT. THE LATEST HRRR WEAKENS THE ACTIVITY AS IT MOVES TO THE NORTHEAST... INTO LESS UNSTABLE AIR. THE LOW LEVELS SHOULD TEND TO STABILIZE AHEAD OF IT...SO THIS MAKES SOME SENSE. THE OVERNIGHT SHOWER AND THUNDERSTORM FORECAST WILL BE REVISED A BIT TO FIT THE ABOVE THINKING. THE CLOUD COVER FORECAST WILL ALSO HAVE TO BE ADJUSTED TO ACCOUNT FOR SOME STRATUS ACROSS PORTIONS OF WEST CENTRAL NEW JERSEY. IT IS NOT CLEAR AT THIS POINT HOW WIDESPREAD THE STRATUS WILL GET...BUT IT MAY END UP SPREADING INTO EASTERN PENNSYLVANIA DURING THE NEXT THREE HOURS OR SO. THE STRATUS SHOULD TEND TO LESS THEN FOG THREAT...BUT THIS MAY END UP BEING DICTATED BY WHERE THE RAIN FALLS EARLY THIS MORNING IN A LIGHT BOUNDARY FLOW. NO SIGNIFICANT CHANGES WERE MADE TO THE TEMPERATURE AND WIND FORECASTS FOR THE REST OF THE NIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE UPPER TROUGH WILL BE CROSSING THE AREA WED. MOISTURE WILL REMAIN RATHER HIGH AND WITH THE FRONT AND WEAK LOW NEARBY...THERE REMAINS THE CHC FOR SCATTERED SHOWERS/TSTMS. WE HAVE KEPT THE CHC FOR PRECIP MOSTLY IN THE CHC RANGE FOR NOW. SPC HAS MOST OF OUR AREA IN A GENERAL TSTM OUTLOOK...BUT SLGT CHC EXISTS OVER SRN DELAWARE. HIGH TEMPERATURES WEDNESDAY WILL TOP OUT IN THE LOW 80S ACROSS THE NORTH AND MID TO UPPER 80S ELSEWHERE. MORE ML CAPE THAN TODAY AND IT LOOKS LIKE A LITTLE HIGHER TT BUT SHEAR IS MARGINAL AT BEST. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A DOWNWARD TREND IN SHOWERY ACTIVITY IS EXPECTED DURING THE OVERNIGHT HOURS WEDNESDAY AS THE FINAL MID-LEVEL IMPULSE PULLS THROUGH AND TO OUR NORTHEAST. WEAK MID-LEVEL RIDGING WILL BUILD IN ALLOWING MID-LEVELS WINDS TO BECOME SOMEWHAT ZONAL OR SLIGHTLY NORTHWEST ON THURSDAY AND FRIDAY. SURFACE HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY INTO EARLY FRIDAY AND KEEP OUR SENSIBLE WEATHER RATHER QUIET. SHOULD HAVE AMPLE SUNSHINE ON THURSDAY TO ALLOW TEMPERATURES TO CLIMB BACK TO AROUND SEASONAL OR SLIGHTLY ABOVE. HIGH SLIDES OFF THE COAST EARLY ON FRIDAY WITH A RETURN FLOW SETTING UP. MORE MOISTURE AND WARMER TEMPERATURES ARE ADVECTED BACK INTO THE REGION JUST IN TIME FOR AN APPROACHING MID-LEVEL WAVE AND SURFACE COLD FRONT TO MOVE THROUGH. COULD SEE A LEE SIDE TROUGH FORM AND MOVE THROUGH OUR SOUTHERN ZONES DURING THE AFTERNOON HOURS AND WITH AMPLE SURFACE BASED INSTABILITY CONVECTION IS LIKELY, ALTHOUGH THIS ALL DEPENDENT ON THE TIMING OF THE AFOREMENTIONED COLD FRONT AND LEE SIDE TROUGH. MODEL TIMING ON THE FRONTAL PASSAGE HAS NOT BEEN GOOD WITH SOME BRINGING IT THROUGH FRIDAY EVENING AND SOME NOT CLEARING THE REGION UNTIL SUNDAY MORNING. THOUGH THE FLOW IN THE MID-LEVELS DOES NOT LOOK AS FORCEFUL AS IT DID YESTERDAY, WITH A MORE MERIDIONAL REGIME IN PLACE, A SLOWER TIMING LOOKS MORE LIKELY. THIS WOULD INTRODUCE HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS BY FRIDAY EVENING/NIGHT SPREADING INTO SATURDAY EVENING. ANOTHER WAVE OF LOW PRESSURE FORMS ALONG THE FRONTAL BOUNDARY AND SLOWS ITS EASTWARD MOVEMENT EVEN MORE. THAT BEING SAID DECIDED TO KEEP THE CHANCE POPS IN FOR MUCH OF SATURDAY. FINALLY WE SHOULD BE ABLE TO KICK THE FRONT FAR ENOUGH TO THE EAST BY LATE SATURDAY OR SUNDAY MORNING AND DRY OUT. MID-LEVEL TROUGHING WILL REMAIN ACROSS THE REGION FOR THE DURATION OF THE LONG TERM AND THIS COULD KEEP US RATHER UNSETTLED FOR THE START OF THE NEW WORK WEEK. LOOKS LIKE OUR NEXT SHOT AT SEEING PRECIPITATION IS ON TUESDAY AS ANOTHER PIECE OF ENERGY IN THE MID-LEVELS DIVES INTO THE BASE OF THE EAST COAST TROUGH AND THEN MOVES UP TO THE NORTHEAST WITHIN THE SOUTHWEST FLOW ALOFT. TEMPERATURES THROUGH THE LONG TERM WILL BE NEAR NORMAL TO SLIGHTLY ABOVE NORMAL BY THE END OF THE WEEK. ONCE THE MID-LEVEL TROUGH RE-ESTABLISHES ITSELF NEARBY AND THE FRONTAL SYSTEM CLOSE BY, WE COULD SEE AMPLE CLOUD COVER ALLOWING FOR SLIGHTLY BELOW NORMAL TEMPERATURES SATURDAY THROUGH TUESDAY. && .AVIATION /04Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REST OF TONIGHT...VFR SCT-BKN CLOUDS AOA 4000 FT. BUT AREAS OF IFR ST/FOG POSSIBLE...ESP E PA AND NNJ. CHC OF A SHOWER OR TSTM OVERNIGHT. LIGHT WIND. WEDNESDAY...VFR SCT-BKN CLDS AOA 4000 FT AFTER ANY EARLY MORNING ST/FOG/HAZE/ THINS OUT-DISSIPATES. LIGHT S WIND BECOMES LIGHT WNW LATE. SCT-BKN SHOWERS AND EMBEDDED TSTMS EXPECTED IN THE AFTN...A COUPLE OF WHICH SHOULD PRODUCE VERY HEAVY RAIN...FQT LIGHTING AND GUSTY WINDS. FOR NOW THE TAFS HAVE VCSH AND A PROB30 FOR TSTM IN A SMALL TIME FRAME WED AFTN WHICH WILL NEED ADJUSTMENT SINCE THE WINDOW OF OPPORTUNITY LOOKS LARGER. OUTLOOK... WEDNESDAY NIGHT THROUGH FRIDAY...MAINLY VFR WITH LIGHT WEST WINDS. COULD BE SOME LOCAL MVFR VSBYS EARLY THURSDAY MORNING. FRIDAY NIGHT THROUGH SATURDAY...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. VFR CONDITIONS EXPECTED. SATURDAY NIGHT THROUGH SUNDAY...VFR EXPECTED. COULD BE A FEW LINGERING SHOWERS EARLY SATURDAY NIGHT. && .MARINE... NO SCA THROUGH WEDNESDAY. MAINLY S-SE WIND 10-15 KTS TONIGHT BECOME S-SW WEDNESDAY AND THEN W LATE IN THE DAY. G WINDS NEAR ANY TSTMS. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS THE WATERS THROUGH THE WEEKEND. HIGH PRESSURE WILL BUILD IN ON THURSDAY PROVIDING TRANQUIL CONDITIONS. WINDS TURN TO THE SOUTH ON FRIDAY AND SEAS WILL BEGIN TO CLIMB TO 3 TO 4 FEET FOR A TIME DURING THE AFTERNOON HOURS...DEPENDING ON HOW LONG WE TRULY KEEP THE SOUTHERLY FETCH. ANOTHER FRONTAL SYSTEM TRIES TO ENTER FROM THE WEST EARLY ON SATURDAY PROVIDING MORE SHOWERS AND THUNDERSTORMS. THIS FRONT SHOULD THEN PUSH OFF TO THE EAST BY LATE IN THE DAY AND WINDS TURN TOWARDS THE WEST-NORTHWEST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG/HEAVENER NEAR TERM...HAYES SHORT TERM...DRAG/O'HARA LONG TERM...HEAVENER AVIATION...DRAG/HEAVENER MARINE...DRAG/HEAVENER
Hazardous weather outlook, Aug 14, 3:52 PM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT TUE AUG 14 2012 NJZ001-007>010-PAZ054-055-060>062-067>071-152000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-152000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. DEZ004-NJZ014-024>026-152000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. ANZ430-431-450>455-152000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 14, 10:37 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 PM EDT TUE AUG 14 2012
MDZ008-012-015-150330-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
1037 PM EDT TUE AUG 14 2012
...STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT AND QUEEN ANNE'S
COUNTIES...
AT 1033 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NORTHEAST OF BALTIMORE...MOVING EAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR NEWTOWN...LANGFORD AROUND 1100
PM...OCTORARO...CONOWINGO AROUND 1115 PM...WOODLAWN AND WOODLAWN
AROUND 1130 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3927 7623 3930 7619 3932 7619 3938 7611
3938 7606 3942 7601 3946 7602 3952 7599
3954 7607 3956 7610 3958 7608 3970 7621
3970 7604 3918 7578 3918 7627
KRUZDLOSpecial weather statement, Aug 14, 11:10 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 PM EDT TUE AUG 14 2012
PAZ060-150430-
BERKS PA-
1110 PM EDT TUE AUG 14 2012
...STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...
AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING SOUTH FROM NEAR
JONESTOWN TO YORK...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE
NEAR STRAUSSTOWN AROUND MIDNIGHT...WOMELSDORF...BERNVILLE AROUND
1215 AM...CENTERPORT AND WERNERSVILLE AROUND 1230 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4052 7635 4052 7624 4058 7606 4058 7602
4061 7601 4061 7588 4026 7606 4029 7613
4036 7621 4038 7626 4049 7643 4050 7643
KRUZDLOSpecial weather statement, Aug 14, 11:40 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1140 PM EDT TUE AUG 14 2012
MDZ008-012-PAZ060-067-150515-
BERKS PA-CECIL MD-CHESTER PA-KENT MD-
1140 PM EDT TUE AUG 14 2012
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CECIL...CHESTER AND KENT
COUNTIES...
AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES WEST OF
READING TO 8 MILES NORTH OF BALTIMORE...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR WOMELSDORF AROUND MIDNIGHT...
WERNERSVILLE...BERNVILLE AROUND 1215 AM...LEESPORT...WEST NOTTINGHAM
AROUND 1230 AM...FLEETWOOD...WOODLAWN AROUND 1245 AM...LYONS AND
GALENA AROUND 100 AM.
HEAVY RAIN IS POSSIBLE WITH THESE STORMS AS WELL AS GUSTY WINDS,
SMALL HAIL, AND DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4049 7560 4032 7563 4024 7570 4024 7565
3931 7586 3932 7619 3942 7601 3952 7599
3954 7607 3972 7623 3974 7610 3988 7600
3998 7599 4003 7594 4011 7595 4014 7589
4048 7641
KRUZDLOSpecial weather statement, Aug 15, 12:28 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT WED AUG 15 2012
PAZ060-061-067-068-150600-
BERKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
1228 AM EDT WED AUG 15 2012
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CHESTER...LEHIGH AND
MONTGOMERY COUNTIES...
AT 1227 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF READING TO 14 MILES EAST OF LANCASTER...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORMS WILL BE NEAR WERNERSVILLE...STRAUSSTOWN AROUND
1245 AM...WYOMISSING HILLS...WHITFIELD AROUND 100 AM...NEW MORGAN...
GLENMOORE AROUND 115 AM...PUGHTOWN...CHESTER SPRINGS AROUND 130 AM...
PUGHTOWN AND CEDARVILLE AROUND 145 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH SMALL
HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4047 7640 4053 7626 4058 7602 4063 7601
4079 7561 4074 7560 4072 7553 4054 7534
4042 7548 4030 7529 4028 7527 3996 7571
4012 7593 4014 7589
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 11:10 PM EDT | Special Weather Statement | PHI | Berks | 80 min |
| Aug 14, 11:40 PM EDT | Special Weather Statement | PHI | Berks, Chester | 95 min |
| Aug 15, 12:28 AM EDT | Special Weather Statement | PHI | Berks, Lehigh, Montgomery | 92 min |
| Aug 15, 1:26 AM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 94 min |
| Aug 15, 1:28 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 62 min |
| Aug 15, 1:48 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 85 min |
| Aug 15, 2:00 AM EDT | Special Weather Statement | PHI | Northampton | 90 min |
| Aug 15, 4:33 PM EDT | Special Weather Statement | PHI | Northampton | 87 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.